# SDR YENA201810130687

- Difficulty date: October 13, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N935JB
- Make and model: Airbus A321-231
- Aircraft serial: 6185
- Aircraft time: 3,633 hours, 6,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY LIGHT BATTERIES LOW BATTERY CAPACITY AT 10WL,14WL AND 15WL; REF LHT NR 5000798678-0010, INSTALLED EMERGENCY LIGHT BATTERY AT 10WL,14WL,15WL IAW AMM 33-51-38-400-001-A, REV 75. OPS CKS NORMAL. SUPPLEMENTAL INFORMATION TO FOLLOW.
